Tsukuba Journal of Mathematics

Propagation of analyticity in the C solutions of quasi-linear weakly hyperbolic wave equations

R. Manfrin

Full-text: Open access

Abstract

We study the propagation of the analytic regularity of the C solutions of the quasi-linear, weakly hyperbolic wave equation u tt - a(u)u xx = 0, where a(u) is a bounded, nonnegative analytic function.

Article information

Source
Tsukuba J. Math., Volume 35, Number 1 (2011), 13-52.

Dates
First available in Project Euclid: 19 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1311081447

Digital Object Identifier
doi:10.21099/tkbjm/1311081447

Mathematical Reviews number (MathSciNet)
MR2848814

Zentralblatt MATH identifier
1245.35073

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35L80: Degenerate hyperbolic equations 35B65: Smoothness and regularity of solutions

Keywords
Weakly hyperbolic equations analytic regularity

Citation

Manfrin, R. Propagation of analyticity in the C ∞ solutions of quasi-linear weakly hyperbolic wave equations. Tsukuba J. Math. 35 (2011), no. 1, 13--52. doi:10.21099/tkbjm/1311081447. https://projecteuclid.org/euclid.tkbjm/1311081447


Export citation